MathSciNet Relay Station
MathSciNet bibliographic data
MR924701 (89c:22019) 22E40 (22D40)
Zimmer, Robert J. Arithmeticity of holonomy groups of Lie foliations. J. Amer. Math. Soc. 1 (1988), no. 1, 35–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement